L.M.P.A
Laboratoire de Mathématiques Pures et Appliquées
Joseph Liouville

Carole Rosier

  • Grade : Professeur
  • Equipe : Analyse
  • Adresse :
    LMPA
    Centre Universitaire de la Mi-Voix
    50 rue F. Buisson
    CS80699
    62228 Calais
  • Bureau : B114
  • Email : Carole.Rosier@lmpa.univ-littoral.fr
  • Téléphone : 03.21.46.55.83

Publications

Articles de revues

  1. General decay rate estimates and numerical analysis for a transmission problem with locally distributed nonlinear damping (, , and ), In Comput. Math. Appl., volume 73, 2293-2318, . [pdf]
  2. Mathematical analysis of a seawater intrusion model including storativity (, and ), In SIAM J. Math. Anal., volume 49, 29-63, . [pdf]
  3. Numerical analysis for the wave equation with locally nonlinear distributed damping (, and ), In J. Comput. Appl. Math., volume 301, 144-160, . [pdf]
  4. Derivation of a sharp-diffuse interfaces model for seawater intrusion in a free aquifer. Numerical simulations (, and ), In SIAM J. Appl. Math., volume 76, 138-158, . [pdf]
  5. Numerical analysis for a seawater intrusion problem in a confined aquifer ( and ), In Math. Comput. Simulation, volume 118, 2-16, . [pdf]
  6. Mathematical analysis of a sharp-diffuse interfaces model for seawater intrusion (, and ), In J. Differential Equations, volume 259, 3803-3824, . [pdf]
  7. Global existence for seawater intrusion models: comparison between sharp interface and sharp-diffuse interface approaches (, and ), In Electron. J. Differential Equations, 126-27, .
  8. Numerical simulations for a seawater intrusion problem in a free aquifer (, and ), In Appl. Numer. Math., volume 75, 48-60, . [pdf]
  9. Effective models for reactive flow under a dominant Péclet number and order one Damköhler number: numerical simulations ( and ), In Nonlinear Anal. Real World Appl., volume 15, 345-360, . [pdf]
  10. On the global existence for a degenerate elliptic-parabolic seawater intrusion problem ( and ), In Math. Comput. Simulation, volume 81, 2282-2295, . [pdf]
  11. Smooth solutions for the motion of a ball in an incompressible perfect fluid ( and ), In J. Funct. Anal., volume 256, 1618-1641, . [pdf]
  12. Rigorous upscaling of the infinite adsorption rate reactive flow under dominant Peclet number through a pore ( and ), In Ann. Univ. Ferrara Sez. VII Sci. Mat., volume 53, 333-359, . [pdf]
  13. On the global existence of solutions for a non-local problem occurring in statistical mechanics ( and ), In Nonlinear Anal., volume 60, 1509-1531, . [pdf]
  14. Modeling solute transport through unsaturated porous media using homogenization. I ( and ), In Comput. Appl. Math., volume 23, 195-211, . [pdf]
  15. Global solutions for a problem modeling the dynamics of a system of self-gravitating Brownian particles ( and ), In , Polish Acad. Sci., volume 66, 277-286, . [pdf]
  16. On the analogy between self-gravitating Brownian particles and bacterial populations (, , and ), In , Polish Acad. Sci., volume 66, 103-126, . [pdf]
  17. Finite speed propagation in the relaxation of vortex patches ( and ), In Quart. Appl. Math., volume 61, 213-231, .
  18. Thermodynamics of self-gravitating systems (, and ), In Phys. Rev. E (3), volume 66, 036105-19, . [pdf]
  19. Problème de Cauchy pour une équation parabolique modélisant la relaxation des systèmes stellaires auto-gravitants (), In C. R. Acad. Sci. Paris Sér. I Math., volume 332, 903-908, . [pdf]
  20. Well-posedness of a degenerate parabolic equation issuing from two-dimensional perfect fluid dynamics ( and ), In Appl. Anal., volume 75, 441-465, . [pdf]
  21. The modeling of small scales in two-dimensional turbulent flows: a statistical mechanics approach ( and ), In J. Statist. Phys., volume 86, 481-515, .
  22. Multi-dimensional Riemann problems for linear hyperbolic systems (, and ), In RAIRO Modél. Math. Anal. Numér., volume 30, 527-548, .
  23. Spectral methods for $2$D Riemann problems ( and ), In Comput. Methods Appl. Mech. Engrg., volume 116, 131-133, . [pdf]
  24. Multi-dimensional Riemann problems for linear hyperbolic systems. II (, and ), In , Vieweg, volume 43, 284-290, .
  25. Multi-dimensional Riemann problems for linear hyperbolic systems. I (, and ), In , Vieweg, volume 43, 276-283, .
  26. A nonlinear Galerkin method for the Navier-Stokes equations (, and ), In , North-Holland, 245-260, .
  27. The nonlinear Galerkin method in computational fluid dynamics (, and ), In Appl. Numer. Math., volume 6, 361-370, . [pdf]

Rapports

  1. Effective Dispersion Equations For Reactive Flows With Dominant Peclet and Damkohler Numbers (, , and ), Technical report, LMPA, .

Agenda